Ukrainian Mathematical Journal

, Volume 66, Issue 5, pp 796–805 | Cite as

On the Statistical Convergence of Metric-Valued Sequences

  • M. Küçükaslan
  • U. Değer
  • O. Dovgoshey

We study the conditions for the density of a subsequence of a statistically convergent sequence under which this subsequence is also statistically convergent. Some sufficient conditions of this type and almost converse necessary conditions are obtained in the setting of general metric spaces.


Tangent Space Dense Subset Statistical Convergence Convergent Sequence Limit Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. G. Abdullayev, O. Dovgoshey, and M. Küçükaslan, “Metric spaces with unique pretangent spaces. Conditions of the uniqueness,” Ann. Acad. Sci. Fenn. Math., 36, 353–392 (2011).CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    G. S. Baranenkov, B. P. Demidovich, V. A. Efimenko, etc., Problems in Mathematical Analysis, Mir, Moscow (1976).Google Scholar
  3. 3.
    V. Bilet and O. Dovgoshey, “Isometric embeddings of pretangent spaces in E n,” Bull. Belg. Math. Soc. Simon Stevin, 20, 91–110 (2013).zbMATHMathSciNetGoogle Scholar
  4. 4.
    V. Bilet, “Geodesic spaces tangent to metric spaces,” Ukr. Math. J., 62, No. 11, 1448–1456 (2013).CrossRefMathSciNetGoogle Scholar
  5. 5.
    J. Cervanansky, “Statistical convergence and statistical continuity,” Zb. Ved. Pr. MtF STU, 6, 924–931 (1943).Google Scholar
  6. 6.
    J. Connor, “The statistical and strong p-Cesaro convergence of sequences,” Analysis, 8, 207–212 (1998).MathSciNetGoogle Scholar
  7. 7.
    O. Dovgoshey, “Tangent spaces to metric spaces and to their subspaces,” Ukr. Mat. Visn., 5, 468–485 (2008).MathSciNetGoogle Scholar
  8. 8.
    O. Dovgoshey, F. G. Abdullayev, and M. Küçükaslan, “Compactness and boundedness of tangent spaces to metric spaces,” Beitr. Algebra Geom., 51, 547–576 (2010).Google Scholar
  9. 9.
    O. Dovgoshey and D. Dordovskyi, “Ultrametricity and metric betweenness in tangent spaces to metric spaces,” P-Adic Numbers Ultrametric Anal. Appl., 2, 100–113 (2010).CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    O. Dovgoshey and O. Martio, “Tangent spaces to metric spaces,” Repts Math. Helsinki Univ., 480 (2008).Google Scholar
  11. 11.
    H. Fast, “Sur la convergence statistique,” Colloq. Math., 2, 241–244 (1951).zbMATHMathSciNetGoogle Scholar
  12. 12.
    J. A. Fridy, “On statistical convergence,” Analysis, 5, 301–313 (1995).MathSciNetGoogle Scholar
  13. 13.
    J. A. Fridy and M. K. Khan, “Tauberian theorems via statistical convergence,” J. Math. Anal. Appl., 228, 73–95 (1998).CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    J. A. Fridy and H. I. Miller, “A matrix characterization of statistical convergence,” Analysis, 11, 59–66 (1991).CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    J. Heinonen, Lectures on Analysis on Metric Spaces, Springer (2001).Google Scholar
  16. 16.
    M. Măcaj and T. Šalát, “Statistical convergence of subsequence of a given sequence,” Math. Bohemica, 126, 191–208 (2001).zbMATHGoogle Scholar
  17. 17.
    H. I. Miller, “A measure theoretical subsequence characterization of statistical convergence,” Trans. Amer. Math. Soc., 347, 1811–1819 (1995).CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    A. Papadopoulos, “Metric spaces, convexity and nonpositive curvature,” Eur. Math. Soc. (2005).Google Scholar
  19. 19.
    T. Šalát, “On statistically convergent sequences of real numbers,” Math. Slovaca, 30, 139–150 (1980).zbMATHMathSciNetGoogle Scholar
  20. 20.
    H. Steinhous, “Sur la convergence ordinaire et la convergence asymtotique,” Colloq. Math., 2, 73–74 (1951).Google Scholar
  21. 21.
    P. Teran, “A reduction principle for obtaining Tauberian theorems for statistical convergence in metric spaces,” Bull. Belg. Math. Soc., 12, 295–299 (2005).zbMATHMathSciNetGoogle Scholar
  22. 22.
    A. Zygmund, Trigonometric Series, Cambridge Univ. Press, Cambridge, UK (1979).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • M. Küçükaslan
    • 1
  • U. Değer
    • 1
  • O. Dovgoshey
    • 2
  1. 1.Mersin UniversityMersinTurkey
  2. 2.Institute of Applied Mathematics and Mechanics of National Academy of Sciences of UkraineDonetskUkraine

Personalised recommendations